• question-icon

    Hello. I am taking: 20 mg Lexapro 7.5 mg Remeron

default
Posted on Thu, 5 Sep 2019 in Mental Health
Question: Hello. I am taking:
20 mg Lexapro
7.5 mg Remeron
30 mg Buspirone
40 mg Propranolol
1 mg Ativan
Will I get Serotonin Syndrome??? I have been on the medications for awhile now and my Psychiatrist added the Buspirone 3 weeks ago and wants to increase it to 30. I’m just double checking.
doctor
Answered by Dr. Shubham Mehta 1 hour later
Brief Answer:
Serotonin syndrome a rare possibility

Detailed Answer:
Hello,

There is a theoretical risk having serotonin syndrome with drugs taken together. But it's a very rare side effect.

I have been using these drugs in various dose combinations in my clients and have not seen a single case of serotonin syndrome with a combination of drugs.

As per my experience, you can take these drugs as advised by your doctor safely.

Let me know if I can assist you further.

Thanks


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Shubham Mehta

Psychiatrist

Practicing since :2008

Answered : 2004 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

189 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Shubham Mehta
  • Q - How to reduce weight?

  • Q - Suggest treatment for increase libido

  • Q - Suggest treatment for erectile dysfunction and premature ejaculation

  • Q - Suggest treatment for premature ejaculation

  • Q - What causes fear of disease or death, dizziness, heaviness in head and SOB?

  • Q - What causes digestion problem after having Dicorate ER?

  • Q - Can ED medicines be taken along with diabetes medications?

  • Q - Suggest treatment for clots on legs while weaning off Adderall

  • Q - Suggest treatment for MDD and anxiety

  • Q - Suggest treatment for obsessive compulsive disorder

backtotop2